# SDR 03FDEA01838

- Difficulty date: October 30, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,935 hours, 15,046 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Motor
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ALT FLAPS EXT SYSTEM DOES NOT EXTEND LED'S.  FLAPS APPEAR TO WORK OK BUT DIDN'T GO BEYOND 2.  TROUBLESHOT ALT FLAP SYS.  REPLACED L/E MOTOR PUMP ASSY.  REPLACED L/E FLAP AND SLAT SELECTOR VALVE.  REPAIRED L/E STANDBY DRIVE SHUT OFF VALVE GROUND WIRES AT GD846.  ALL WORK DONE IAW FEDEX WDM 27-51-01 FEDEX MM 27-81-091-4, FEDEX MM 27-81-  041-4 SWPM 20-30-11, 20-10-12.  FUNCTIONAL TESTED GOOD.  RII INSP COMPLIED WITH ENT BY: 59992V RPT BY: 59992V.
